# SDR DALA1237459256

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 218-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO TRACK CORRODED FROM BS 218 TO 522.  REMOVED CARGO TRACK AND  INSTALLED NEW TRACK AND SPLICE IAW SRM 53-40-01 FIG 7 AND 53-30-01.
